Alert archive / Georgia / Tornado Warnings in 2009

Tornado Warning 32, NWS Jacksonville, FL

June 17, 2009Wayne County, Georgia

NWS Jacksonville, FL issued this tornado warning at Jun 17, 2009, 6:16 PM EDT for Wayne County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2009, 6:16 PM EDT (22:16 UTC)
Expired
Jun 17, 2009, 6:45 PM EDT
In force
29 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Wayne County, GA

The radar

The Jacksonville radar (KJAX), 119 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:16 PM EDTHAIL 0.75Jesup, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3004 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 172216
TORJAX
GAC305-172245-
/O.NEW.KJAX.TO.W.0032.090617T2216Z-090617T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL WAYNE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 645 PM EDT

* AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR JESUP...
  MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GARDI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3149 8177 3149 8197 3163 8195 3163 8181
TIME...MOT...LOC 2216Z 021DEG 9KT 3158 8188

$$

ZIBURA
2 follow-up statements
000 
WWUS52 KJAX 172239
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT WED JUN 17 2009

GAC305-172245-
/O.CON.KJAX.TO.W.0032.000000T0000Z-090617T2245Z/
WAYNE GA-
639 PM EDT WED JUN 17 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL
WAYNE COUNTY...

AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER CENTRAL WAYNE
COUNTY...OR NEAR JESUP...MOVING SOUTH AT 25 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER 
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

LAT...LON 3160 8190 3149 8184 3149 8197 3160 8195
TIME...MOT...LOC 2239Z 356DEG 20KT 3154 8194

$$

SHULER
000 
WWUS52 KJAX 172247
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
647 PM EDT WED JUN 17 2009

GAC305-172256-
/O.EXP.KJAX.TO.W.0032.000000T0000Z-090617T2245Z/
WAYNE GA-
647 PM EDT WED JUN 17 2009

...THE TORNADO WARNING FOR CENTRAL WAYNE COUNTY HAS EXPIRED...

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN 
WAYNE COUNTY...

ALTHOUGH THE WARNING IN CENTRAL WAYNE COUNTY IS NO LONGER IN 
EFFECT...HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE 
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE 
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LAT...LON 3160 8190 3149 8184 3149 8197 3160 8195
TIME...MOT...LOC 2239Z 356DEG 20KT 3154 8194

$$

SHULER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:58 PM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 17, 2:58 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT WED JUN 17 2009

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...
...HEAT ADVISORY CONDITIONS POSSIBLE FRIDAY AND SATURDAY...

.SHORT TERM...TONIGHT THROUGH SATURDAY...

LARGE RIDGE OF HIGH PRESSURE IN THE MID LEVELS OVER THE LOWER MS
VALLEY WILL CONTINUE TO DRIFT EASTWARD INTO THE SOUTHEAST U.S. AND
PUSH A WARM TONGUE OF AIR INTO THE FORECAST AREA. THIS WILL DRIVE
MAX TEMPS INTO THE UPPER 90S TO LOWER 100S BY FRIDAY AND SATURDAY
AND PUSH HEAT INDICES INTO THE 105 TO 110 RANGE WITH POSSIBLE HEAT
ADVISORIES NEEDED BOTH DAYS...WITH THE RIDGE SUPPRESSING MOST OF
THE TSTM ACTIVITY WITH ONLY ISOLD ACTIVITY POSSIBLE EACH DAY.

THE NEXT 24 HOURS OF TRANSITION AS THE HIGH BUILDS TOWARD THE
REGION IS A BIT MORE COMPLEX WITH COOL MID LEVEL TEMPS AND STEEP
LAPSE RATES PROVIDING FOR ISOLD STRONG TO SVR TSTMS POSSIBLE ALONG
THE ATLC COAST SBRZ AS IT MOVES INLAND AND COLLIDES WITH THE GOMEX
SBRZ FRONT ALONG THE I-75 CORRIDOR THIS EVENING. DRIER AIR ALOFT
WILL AID IN SVR TSTM DEVELOPMENT BUT WILL ALSO KEEP THE COVERAGE
IN THE 20-30% RANGE THROUGH SUNSET. THE OTHER FORECAST PROBLEM IS
THE POSSIBLE MCS DEVELOPMENT FURTHER UPSTREAM OVER THE MID ATLC
STATES TONIGHT THAT COULD PUSH SOUTHWARD INTO THE FORECAST AREA
LATE TONIGHT OR THAT THE LINGERING SHORTWAVE WILL PUSH ACRS THE
FORECAST AREA ON THURSDAY AND AID IN TSTM DEVELOPMENT AND PROVIDE
FOR A MORE SCATTERED COVERAGE BY LATE THU MORNING INTO THE
AFTERNOON. THIS WILL KEEP MAX TEMPS ONCE AGAIN IN THE MID 90S
BEFORE THE SURGE OF UPPER 90S/LOWER 100S ON FRI/SAT.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...

HOT CONDITIONS WILL CONTINUE ON SUNDAY AND MONDAY AS RIDGE SLOWLY
WEAKENS AND EASTERN U.S. TROF DEVELOPS THAT SHOULD PROVIDE A
FRONTAL PASSAGE EITHER LATE MONDAY OR TUESDAY THAT WILL PROVIDE A
SLIGHTLY COOLER...DRIER AND MORE STABLE AIRMASS WITH MAX TEMPERATURES
COOLER TO MORE NORMAL VALUES AROUND 90 FOR THIS TIME OF YEAR.

STILL SOME QUESTION AS TO HOW MUCH PCPN FALLS WITH THE FRONT BUT
IT APPEARS AS THOUGH TSTM COVERAGE WILL REMAIN ISOLD TO SCATTERED
THROUGH THE EXTENDED TIME FRAME WITH THE BEST CHANCES ALONG WITH
THE FRONTAL PASSAGE.

&&

.AVIATION...MOSTLY VFR CONDITIONS EXCEPT IN ISOLATED THUNDERSTORM
ACTIVITY THIS EVENING. HAVE TEMPO TSRA IN GNV TAF WHERE ACTIVITY
WILL BE MORE LIKELY. ONLY VCTS IN EAST COAST TAFS AS EAST COAST
SEABREEZE HAS MOVED INLAND QUICKLY.

&&

.MARINE...WINDS AND SEAS TO REMAIN AT OR BELOW 15 KNOTS AND 3 FEET
OR LESS THROUGH THE PERIOD. MOSTLY OFFSHORE FLOW AFTER TODAY EXCEPT
FOR AFTERNOON SEABREEZES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  97  73 100 /  10  20  10   0
SSI  75  90  77  94 /  10  20   0   0
JAX  73  94  74  99 /   0  20  10  10
SGJ  74  91  75  95 /  10  20   0  10
GNV  73  95  72  97 /  10  40  20  20
OCF  73  94  72  96 /  10  40  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/ZIBURA/WALKER
Hazardous weather outlook, Jun 17, 10:00 AM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EDT WED JUN 17 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-180930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1000 AM EDT WED JUN 17 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...WITH
THE GREATEST COVERAGE AND STRONGEST THUNDERSTORMS EXPECTED ALONG THE
INTERSTATE 75 CORRIDOR. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. ISOLATED
SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE FROM MID AFTERNOON THROUGH THE EVENING HOURS.

DUE TO THE COMBINATION OF VERY WARM TEMPERATURES AND HIGH HUMIDITY...
AFTERNOON HEAT INDEX READINGS OF 100 TO 105 WILL PRECEDE THE ARRIVAL
OF THE SEA BREEZE FRONT AND PERSIST LONGER FOR INLAND AREAS. EFFECTS
OF THE HEAT CAN BE MINIMIZED BY REDUCING OUTDOOR
ACTIVITIES...DRINKING PLENTY OF WATER OR FLUID REPLENISHING
BEVERAGES...AND WEARING LIGHTWEIGHT LIGHT-COLORED CLOTHING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST EACH DAY...MAINLY
IN THE AFTERNOON AND EVENING.

HOT TEMPERATURES AND HIGH HUMIDITY WILL PRODUCE AFTERNOON HEAT
INDUCES OF 100 TO 105 THROUGH AT LEAST SATURDAY WITH VALUES
APPROACHING HEAT ADVISORY LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE EXPECTED TO SELF-ACTIVATE SHOULD WARNINGS BE ISSUED IN
THEIR LOCAL AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

DEESE/HESS

In the hours before

Special weather statement, Jun 17, 4:03 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
403 PM EDT WED JUN 17 2009

FLZ032-172030-
CLAY-
403 PM EDT WED JUN 17 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CLAY
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM
EDT...

AT 403 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF ASBURY LAKE...OR 7
MILES SOUTH OF LAKESIDE...MOVING SOUTH AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MIDDLEBURG...LAKESIDE...
DOCTORS INLET...ASBURY LAKE AND PENNEY FARMS THROUGH 430 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2985 8168 2985 8193 3017 8190 3016 8175
TIME...MOT...LOC 2003Z 352DEG 12KT 3003 8179

ZIBURA
Special weather statement, Jun 17, 4:26 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT WED JUN 17 2009

FLZ032-037-172115-
CLAY-PUTNAM-
426 PM EDT WED JUN 17 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CLAY AND
CENTRAL PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 515 PM EDT...

AT 427 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER PENNEY FARMS...OR 9 MILES SOUTH OF
LAKESIDE...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND MIDDLEBURG...ASBURY LAKE...PENNEY FARMS AND
FLORAHOME THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2958 8175 2959 8198 3011 8195 3011 8175
TIME...MOT...LOC 2027Z 013DEG 4KT 3000 8181

ZIBURA
Special weather statement, Jun 17, 4:39 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EDT WED JUN 17 2009

FLZ022-172130-
COLUMBIA-
439 PM EDT WED JUN 17 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN COLUMBIA
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 530 PM EDT...

AT 439 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COLUMBIA COUNTY...OR 14 MILES EAST
OF WHITE SPRINGS...MOVING SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND THROUGH 530 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3018 8246 3019 8262 3043 8261 3044 8247
TIME...MOT...LOC 2039Z 356DEG 8KT 3039 8253

ZIBURA
Special weather statement, Jun 17, 5:27 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EDT WED JUN 17 2009

FLZ035-172215-
GILCHRIST-
527 PM EDT WED JUN 17 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR GILCHRIST COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615
PM EDT...

AT 528 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF BELL...MOVING
SOUTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND BELL AND TRENTON THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2966 8295 2969 8296 2976 8294 2992 8284
      2988 8274 2984 8270 2983 8266 2957 8275
      2958 8278 2959 8291 2962 8297 2964 8297
TIME...MOT...LOC 2128Z 024DEG 9KT 2980 8278

PETERSON
Special weather statement, Jun 17, 5:29 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
529 PM EDT WED JUN 17 2009

FLZ040-172215-
MARION-
529 PM EDT WED JUN 17 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 615 PM EDT...

AT 529 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM SANTOS TO MOSS
BLUFF...MOVING SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND SILVER SPRINGS SHORES...SANTOS...OCALA...MOSS
BLUFF...OCKLAWAHA...BELLEVIEW...SUMMERFIELD...LAKE WEIR AND WEIRSDALE
THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2920 8217 2913 8176 2895 8185 2896 8228
TIME...MOT...LOC 2129Z 022DEG 17KT 2910 8210 2907 8190

TRABERT
Special weather statement, Jun 17, 5:42 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
542 PM EDT WED JUN 17 2009

FLZ022-036-172230-
ALACHUA-COLUMBIA-
542 PM EDT WED JUN 17 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA AND SOUTHERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 541 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTH OF ALACHUA...OR 7 MILES
SOUTHWEST OF WORTHINGTON SPRINGS...MOVING SOUTH AT 5 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OLENO STATE
PARK...LA CROSSE...HIGH SPRINGS AND ALACHUA THROUGH 630 PM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2996 8259 2994 8252 2994 8249 2992 8240
      2990 8240 2989 8239 2962 8240 2967 8266
      2980 8266
TIME...MOT...LOC 2141Z 012DEG 6KT 2985 8251

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:34 PM EDTSpecial Weather StatementJAXCamden41 min
Jun 16, 8:36 PM EDTSpecial Weather StatementJAXCamden39 min
Jun 16, 8:44 PM EDTSevere Thunderstorm WarningJAXGlynn46 min
Jun 16, 9:19 PM EDTSpecial Weather StatementJAXCharlton41 min
Jun 16, 9:29 PM EDTSpecial Weather StatementJAXGlynn31 min
Jun 16, 10:04 PM EDTSpecial Weather StatementJAXGlynn41 min
Jun 16, 10:38 PM EDTSevere Thunderstorm WarningJAXCamden52 min
Jun 17, 5:22 PM EDTSevere Thunderstorm WarningJAXWayne53 min
Jun 17, 5:55 PM EDTTornado WarningJAXWayne20 min
Jun 17, 6:32 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne43 min
Jun 17, 6:45 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne45 min
Jun 17, 6:52 PM EDTSpecial Weather StatementJAXCharlton38 min
Jun 17, 6:57 PM EDTTornado WarningJAXPierce33 min
Jun 17, 7:11 PM EDTTornado WarningJAXPierce34 min
Jun 17, 7:29 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Pierce, Ware46 min
Jun 17, 7:54 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Ware51 min

Nearby

Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.